MAUDE Adverse Event Report: COLOPLAST A/S DORMIA NO-TIP / N-STONE; URINARY STONE RETRIEVAL BASKET, SINGLE USE

COLOPLAST A/S DORMIA NO-TIP / N-STONE; URINARY STONE RETRIEVAL BASKET, SINGLE USE
Catalog Number EXN934
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
According to the available information, attempted to retrieve the stone using the product, but the basket's range of motion on the operating handle side was too limited.This prevented the tip from fully retracting during stone retrieval, necessitating discontinuation of use.Another unit from the same lot was used, but the same malfunction occurred, preventing stone retrieval and requiring discontinuation of the procedure.The basket is not broken.
 
Additional Manufacturer Narrative
The investigation is not yet complete, a follow up report will be submitted on completion of the investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaint, and we find one other complaint on the lot number.On (b)(6) 2026, we have received 2 used samples.After decontamination, we obseved several defects on each sample.Sample 1: -cristal sheath broken in the middle.-cristal cheath bended close to the cristal reinforcement.-orange sheath seems to be wrikled inside the handle, caused by an excessive force on the device.-basket too much outside: 2.5mm (measured with ruler reg0021) -basket can be moved easily and can be open and close.After unfolding the orange sheath, the lenght between the basket and the sheath is no more than 1.5mm (mesured with ruler reg0021).According to the fsi, in open position, the basket must not extend more than 2mm.In this case, our device is conform of our dimentional specifications and no defect can be observed for the issue mentionned in the description.Sample 2.-cristal sheath broken in the middle.-orange sheath seems to be wrikled inside the handle, caused by an excessive force on the device.-basket too much outside: 3.0mm (measured with ruler reg0021) -basket can be moved easily and can be open and close.After unfold the orange sheath, the lenght between the basket and the sheath is no more than 1.5mm (measured with ruler reg0021).According to the fsi, in open position, the basket must not extend more than 2mm.In this case, our device is conforming to our dimentional specifications and no defect can be observed for the issue mentioned in the description.Checking the work order does not reveal any anomalies during the manufacturing process.Checking the quality databases revealed no anomaly in connection with the described defect.The dormia is a fragile medical device which must be handled with care.In addition, our documentation reveals a 100% inspection is performed following our work instruction: - control realized at 100% after the assembling: each step of the process.- functionality (open/close) verified.- after the packaging, visual controls at 100% during the packaging, an opening and closing test is performed three times and a checking that the basket is fully extended is performed.The dormia is packaged with the basket opened.

Brand Name
DORMIA NO-TIP / N-STONE
Common Device Name
URINARY STONE RETRIEVAL BASKET, SINGLE USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
CMF-SARLAT
9 avenue edmond rostand
sarlat la canéda cedex 24200
FR   24200
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key24673578
Report Number9610711-2026-00093
Device Sequence Number13298155
Product Code FFL
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEXN934
Device Lot Number10397079_EXN9344002
Date Returned to Manufacturer03/20/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown